Communications in Mathematical Physics

Erratum: ``Quantum group gauge theory on quantum spaces''

T. Brzeziński and Shahn Majid

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 167, Number 1 (1995), 235.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104271790

Mathematical Reviews number (MathSciNet)
MR1316506

Zentralblatt MATH identifier
0823.58006

Subjects
Primary: 58B30
Secondary: 16W30 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23] 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]

Citation

Brzeziński, T.; Majid, Shahn. Erratum: ``Quantum group gauge theory on quantum spaces''. Comm. Math. Phys. 167 (1995), no. 1, 235. https://projecteuclid.org/euclid.cmp/1104271790


Export citation

See also

  • Orig : Thomasz Brzeziński, Shahn Majid. Quantum group gauge theory on quantum spaces. Communications in Mathematical Physics Volume 157, Number 3, (1993), pp. 591-638.